Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 192, NWS Pueblo, CO

August 4, 2020Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 4, 2020, 7:09 PM MDT for Prowers County, Colorado. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2020, 7:09 PM MDT (01:09 UTC)
Expired
Aug 4, 2020, 7:45 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:14 PM MDTHAIL 1.510 S Lamar, CO
Aug 4, 7:47 PM MDTHAIL 1.255 S Granada, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:46 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS55 KPUB 050109
SVRPUB
COC099-050145-
/O.NEW.KPUB.SV.W.0192.200805T0109Z-200805T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
709 PM MDT Tue Aug 4 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...

* Until 745 PM MDT.

* At 709 PM MDT, a severe thunderstorm was located 8 miles south of
  Lamar, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Lamar, Granada and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10272 3802 10274 3818 10232 3790 10221
TIME...MOT...LOC 0109Z 253DEG 28KT 3796 10266 

HAIL...1.50IN
WIND...60MPH
 
$$

ep
2 follow-up statements
639 
WWUS55 KPUB 050123
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
723 PM MDT Tue Aug 4 2020

COC099-050145-
/O.CON.KPUB.SV.W.0192.000000T0000Z-200805T0145Z/
Prowers CO-
723 PM MDT Tue Aug 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...

At 723 PM MDT, a severe thunderstorm was located 7 miles southeast of
Lamar, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lamar, Granada and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 10272 3802 10274 3818 10232 3790 10221
TIME...MOT...LOC 0123Z 253DEG 28KT 3799 10252 

HAIL...1.00IN
WIND...60MPH
 
$$

ep
638 
WWUS55 KPUB 050133
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
733 PM MDT Tue Aug 4 2020

COC099-050145-
/O.CON.KPUB.SV.W.0192.000000T0000Z-200805T0145Z/
Prowers CO-
733 PM MDT Tue Aug 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL PROWERS COUNTY...

At 732 PM MDT, a severe thunderstorm was located 8 miles southwest of
Granada, or 12 miles southeast of Lamar, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Granada and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3785 10256 3806 10256 3818 10232 3790 10221
TIME...MOT...LOC 0132Z 256DEG 28KT 3797 10243 

HAIL...1.00IN
WIND...60MPH
 
$$

ep

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:01 PM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Aug 4, 3:01 PM MDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
301 PM MDT Tue Aug 4 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 237 PM MDT Tue Aug 4 2020

Currently...

Thunderstorms were beginning to develop along the I=25 corridor,
especially in El Paso and S Las Animas county, with more isolated
activity in the mtns. SPC has just recently issued a severe
thunderstorm watch for most of the plains until 9 pm this evening.
CAPES are already in the 1-2K range and shear was increasing. A sfc
low was in the vicinity of KPUB and favorable sfc flow was noted to
the NE of this low.

Through this evening...

Best low level and deep shear is located to the northeast and east
of the sfc low. This will allow the strongest convection to develop
across east central Colorado, especially in areas from KLHX to KLAA
and then down south to vicinity of KSPD. Some big hail will be
possible and would not be too surprised if we see golf balls and
Tennis balls later today. TOR threat appears to be very low as short
range guidance is not showing any persistent helicity tracks and no
well defined boundaries were noted over the far eastern plains.
gusty winds to 70 mph will also be possible.

There is a possibility that we may see some outflow push back
towards the mtns, and this may lead to additional convection later
this evening. Cant rule out these storms could be marginally severe.

Later tonight...

Cant rule out some straggling storms during the early morning hours,
but believe most of the convection should be out of the state by
late evening.

Tomorrow...

A bit cooler weather will be over the region and expect convection
will initiate later in the afternoon tomorrow. It is questionable of
how much low clouds will be over the region tonight. Expect low
clouds will linger near the border, but hi res guidance is showing
the plains along the I-25 corridor should be mostly cloud-free.

Storms will once again likely be severe as plenty of low level
moisture should be over the region and winds aloft will be a bit
stronger, so deep shear will be larger and storms may be a bit more
organized. SPC has the region is marginal risk for now but would not
be too surprised if this is increased to slight in later updates.

Unlike today where the mtns are rather dry, some moisture is likely
to work back to the mtn valleys and expect the threat of burn scar
flooding will return to the region.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 237 PM MDT Tue Aug 4 2020

Models continue to be in good agreement through the extended
period. That gives a bit higher confidence in the forecast.
Ensemble spreads are modest beyond Sunday.

Wednesday night...strong to severe storms will be ongoing across
the Plains during the evening hours. The strongest storms will
likely be lined up from the Palmer Divide, south and east to near
La Junta and Lamar. Large hail and strong winds along with locally
heavy rain will be possible, mainly before midnight. Expect
thunderstorm activity to continue south and east across the
Plains, clearing by Thursday morning.

Thursday...upper level ridging will move across Colorado with
southwesterly flow spreading across the state by the afternoon.
Embedded energy will lead to scattered thunderstorms across the
region. Drier air working in from the west will likely limit
coverage, with gusty outflow winds the primary threat.
Thunderstorm activity will spread east across the Plains overnight
clearing into Kansas by Friday morning.

Friday through Tuesday...high pressure will be centered over Texas
with upper level ridging stretching into the Northern Plains.
Meanwhile upper troughing will sit along the west coast. This will
keep southwesterly flow across Colorado for the next several days.
Drier air will move into the area and will keep thunderstorm
coverage limited through this period. Most thunderstorms will
remain confined to the higher terrain, with gusty outflow winds,
lightning and small hail possible each day. Very weak flow aloft
should keep thunderstorms anchored to the terrain, with very
little if any thunderstorm activity on the Plains. If embedded
energy from the south can move across Colorado, thunderstorm
coverage will be greater, however, at this time, individual
disturbances are hard to pinpoint.

Temperatures through the extended period will be on a warming
trend. Better mixing of drier air from the Desert Southwest will
allow temperatures to warm through the 90s to near 100.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 237 PM MDT Tue Aug 4 2020

KCOS and KPUB

 Some thunder will be possible at this afternoon and we may see some
thunder late this evening as boundaries work back to the west from
strong convection over the eastern plains. The main concern is low
clouds redeveloping tonight at these two taf sites. Guidance at this
time is not to high bringing low clouds back, but this potential for
low clouds will have to be watched carefully. Thunderstorms will
once again be possible tomorrow afternoon, but the storms will
likely form later in the day.

KALS...

VFR next 24 hours with only a slight chance of a passing high based
TSRA producing locally gusty winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Aug 4, 11:17 AM MDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1117 AM MDT Tue Aug 4 2020

COZ058>089-093>099-051730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1117 AM MDT Tue Aug 4 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible over the plains this afternoon
and evening.

Storms are expected to form over the I-25 corridor around 1 to 2 PM
with the strongest storms over this area capable of producing 60
mph winds and quarter sized hail.

Later this afternoon the storms will continue to move east and
are expected to intensify further. The strongest storms will be
capable of producing tennis ball sized hail and 70 mph winds. The
storms should affect the La Junta area around 5 to 7 pm, and the
Lamar and Springfield regions after 6 pm. the strongest activity
should move out of the state of Colorado after 10 pm.

Overall, the greatest threat of severe weather today will
generally be east of a line from Black Forest to La Junta to
Springfield.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms are expected over the eastern mountains
and plains Wednesday afternoon and evening, with isolated storms
possible in the high valleys and along the Continental Divide.
There could be a couple or a few severe storms over the southeast
plains and I-25 corridor, with wind gusts around 60 mph and hail
the size of ping pong balls being the main risks.

Isolated to scattered thunderstorms are expected Thursday across
southern Colorado. On Friday, mainly isolated storms will be
possible over the mountains and high valleys, and portions of the
I-25 corridor.

Saturday through Monday it looks a little drier but there will
still be the possibility of isolated storms over the mountains,
high valleys and I-25 corridor.

All storms will be capable of producing potentially deadly
lightning and gusty winds. Some of the stronger storms will also
be capable of producing locally heavy rain and small hail. If
heavy rain moves over a recent burn scar, there could be a flash
flood and debris flow risk.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the plains this afternoon and evening.

Hodanish

In the hours before

Local storm report, Aug 4, 2:49 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      6 N CUCHARA             37.46N 105.10W
08/03/2020                   HUERFANO           CO   PUBLIC

            DELAYED REPORT: MASSIVE FLASH FLOOD COMING
            DOWN INDIAN CREEK. VIDEO SHOWS SEVERAL NEW
            CHANNELS, RUSHING WATER SEVERAL FEET DEEP
            WITH AN EXPANSE NEARLY 100 FEET WIDE. CR 421
            COMPLETELY INUNDATED.

&&

GH
Special weather statement, Aug 4, 3:47 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Tue Aug 4 2020

COZ094-042215-
Eastern Las Animas County CO-
347 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 415 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Kim, or 40 miles north of Des Moines, moving southeast
at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3734 10378 3744 10359 3722 10335 3709 10361
TIME...MOT...LOC 2146Z 326DEG 24KT 3733 10364

KT
Special weather statement, Aug 4, 3:58 PM MDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
358 PM MDT Tue Aug 4 2020

COZ094-042230-
Eastern Las Animas County CO-
358 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
430 PM MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Thatcher, or 41 miles south of La Junta, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Las Animas
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3742 10392 3750 10378 3736 10355 3722 10379
TIME...MOT...LOC 2158Z 324DEG 13KT 3742 10380

KT
Special weather statement, Aug 4, 5:32 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Tue Aug 4 2020

COZ094-099-050000-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
532 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 600 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Pritchett, or 23 miles west of Springfield, moving
east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3734 10310 3752 10315 3762 10266 3732 10264
TIME...MOT...LOC 2332Z 258DEG 22KT 3746 10303

KT
Local storm report, Aug 4, 6:15 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             9 NW SPRINGFIELD        37.50N 102.72W
08/04/2020  M1.75 INCH       BACA               CO   TRAINED SPOTTER

&&
Special weather statement, Aug 4, 6:20 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Tue Aug 4 2020

COZ088-094-050100-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
620 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
700 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 22 miles northeast of Trinidad, moving east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Tyrone and Model.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3729 10429 3747 10426 3747 10369 3720 10372
TIME...MOT...LOC 0020Z 275DEG 23KT 3738 10419

ep

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:15 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Aug 4, 6:17 PM MDTSevere Thunderstorm WarningPUBBent28 min
Aug 4, 6:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 4, 6:43 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
Aug 4, 7:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 4, 7:43 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Aug 4, 8:26 PM MDTSevere Thunderstorm WarningPUBCrowley34 min
Aug 4, 8:47 PM MDTSpecial Weather StatementPUBProwers43 min
Aug 4, 8:56 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers34 min
Aug 4, 8:58 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero32 min
Aug 4, 10:04 PM MDTSpecial Weather StatementPUBPueblo41 min
Aug 4, 10:50 PM MDTSpecial Weather StatementPUBPueblo40 min
Aug 4, 11:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo26 min
Aug 5, 2:24 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 5, 2:40 PM MDTSpecial Weather StatementPUBDouglas50 min
Aug 5, 2:47 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller28 min
Aug 5, 3:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
Aug 5, 3:04 PM MDTSpecial Weather StatementPUBTeller41 min
Aug 5, 3:19 PM MDTSpecial Weather StatementPUBEl Paso41 min
Aug 5, 3:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 5, 3:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Aug 5, 4:08 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Aug 5, 4:15 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Aug 5, 4:46 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Aug 5, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Aug 5, 5:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 5, 5:40 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 5, 5:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.